# SDR USAA2011101400019

- Difficulty date: October 12, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 55,601 hours, 36,547 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546593
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HVY FPBH VISIT - CRACK FOUND RADIATING INWARD AT FUSELAGE FRAME 500B, BETWEEN S20R & S21R.  REPAIRED FUSELAGE FRAME 500B, BETWEEN S20R & S21R IAW B737 SRM 53-00-07 REPAIR 13.
